Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On a problem of A. Rotkiewicz

Authors: Péter Kiss and Bui Minh Phong
Journal: Math. Comp. 48 (1987), 751-755
MSC: Primary 11A51; Secondary 11A05
MathSciNet review: 878704
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any fixed positive integers a, $ k \geqslant 2$ there are infinitely many composite integers n such that $ {a^{n - k}} \equiv 1\;(\bmod n)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51, 11A05

Retrieve articles in all journals with MSC: 11A51, 11A05

Additional Information

PII: S 0025-5718(1987)0878704-8
Keywords: Congruence, primitive prime divisor
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia